# SDR ABXA20111027122

- Difficulty date: October 27, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 51,837 hours, 39,952 cycles
- Engine: Ge CF680A
- Engine time: 62,277 hours, 27,722 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680A
- Part serial: 580370
- Condition: Failed
- Location: Left
- Part time: 62,677 hours, 27,722 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE FAILURE DURING CLIMB, LOUD BANG FOLLOWED BY ENGINE SHUTDOWN.  N1 EXCEEDANCE OBSERVED.  NO ENGINE RESTART ATTEMPTED.  REMOVE AND REPLACE ENGINE, AWG.
